# SDR USAASB08124

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1608
- Condition: Faulty
- Location: Te Flap
- Part time: 48,388 hours, 32,345 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO CLT, FROM BDL, CREW REPORTED AN ASYMMETRICAL FLAP CONDITION BETWEEN 10 - 15 UNITS.  NO ROLL DIFFICULTY OR CONTROL ISSUES NOTED.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED A GO-AROUND TO RESOLVE PROBLEM.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  CLT MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER PER MM 27-58-12.  OPERATIONAL CHECK GOOD PER MM 27-51-00.
